PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 2 | 165-195
Tytuł artykułu

Optimal control of general McKean-Vlasov stochastic evolution equations on Hilbert spaces and necessary conditions of optimality

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we consider controlled McKean-Vlasov stochastic evolution equations on Hilbert spaces. We prove existence and uniqueness of solutions and regularity properties thereof. We use relaxed controls, adapted to a current of sub-sigma algebras generated by observable processes, and taking values from a Polish space. We introduce an appropriate topology based on weak star convergence. We prove continuous dependence of solutions on controls with respect to appropriate topologies. Theses results are then used to prove existence of optimal controls for Bolza problems. Then we develop the necessary conditions of optimality based on semi-martingale representation theory on Hilbert spaces. Next we show that the adjoint processes arising from the necessary conditions optimality can be constructed from the solution of certain BSDE.
Twórcy
autor
  • University of Ottawa, Canada
Bibliografia
  • [1] N.U. Ahmed, Systems governed by mean-field stochastic evolution equations on Hilbert spaces and their optimal control, Nonlinear Anal. (submitted).
  • [2] N.U. Ahmed, Nonlinear diffusion governed by McKean-Vlasov equation on Hilbert space and optimal control, SIAM J. Control and Optim. 46 (1) (2007), 356-378. doi: 10.1137/050645944
  • [3] N.U. Ahmed and X. Ding, A semilinear McKean-Vlasov stochastic evolution equation in Hilbert space, Stoch. Proc. Appl. 60 (1995), 65-85. doi: 10.1016/0304-4149(95)00050-X
  • [4] N.U. Ahmed and X. Ding, Controlled McKean-Vlasov equations, Commun. Appl. Anal. 5 (2001), 183-206.
  • [5] N.U. Ahmed, C.D. Charalambous, Stochastic minimum principle for partially observed systems subject to continuous and jump diffusion processes and drviven by relaxed controls, SIAM J. Control and Optim. 51 (4) (2013), 3235-3257. doi: 10.1137/120885656
  • [6] N.U. Ahmed, Stochastic neutral evolution equations on Hilbert spaces with partially observed relaxed controls and their necessary conditions of optimality, Nonlinear Anal. (A) Theory, Methods & Applications 101 (2014), 66-79. doi: 10.1016/j.na.2014.01.019
  • [7] N.U. Ahmed, Stochastic neutral evolution equations on Hilbert spaces and their partially observed optimal relaxed control, J. Abstract Diff. Equ. Appl. 5 (1) (2014), 1-20.
  • [8] N.U. Ahmed, Semigroup Theory with Applications to Systems and Control, Pitman Research Notes in Mathematics Series, Vol. 246, Longman Scientific and Technical, U.K. (Co-published with John-Wiley & Sons, Inc. New York, 1991).
  • [9] N.U. Ahmed, Stochastic evolution equations on Hilbert spaces with partially observed relaxed controls and their necessary conditions of optimality, Discuss. Math. Diff. Incl., Control and Optim. 34 (2014), 105-129. doi: 10.7151/dmdico.1153
  • [10] N.U. Ahmed, Stochastic initial boundary value problems subject to distributed and boundary noise and their optimal control, JMAA 421 (2015), 157-179. doi: 10.1016/j.jmaa.2014.06.078
  • [11] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions (Cambridge University Press, 1992). doi: 10.1017/CBO9780511666223
  • [12] G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, London Math. Soc. Lecture Note Ser. 229 (Cambridge University Press, London, 1996). doi: 10.1017/CBO9780511662829
  • [13] D.A. Dawson, Critical dynamics and fluctuations for a mean-field model of cooperative behavior, J. Stat. Phys. 31 (1983), 29-85. doi: 10.1007/BF01010922
  • [14] D.A. Dawson and J. Gartner, Large Deviations, Free Energy Functional and Quasi-Potential for a Mean Field Model of Interacting Diffusions, Mem. Amer. Math. Soc. 398 (Providence, RI, 1989).
  • [15] N. Dunford and J.T. Schwartz, Linear Operators, Part 1 (Interscience Publishers, Inc., New York, 1958).
  • [16] Y. Hu and S. Peng, Adaptive solution of a backward semilinear stochastic evolution equation, Stoch. Anal. Appl. 9 (4) (1991), 445-459. doi: 10.1080/07362999108809250
  • [17] N.I. Mahmudov and M.A. McKibben, Abstract second order damped McKean-Vlasov stochastic evolution equations, Stoch. Anal. Appl. 24 (2006), 303-328. doi: 10.1080/07362990500522247
  • [18] H.P. McKean, A class of Markov processes associated with nonlinear parabolic equations, Proc. Natl. Acad. Sci. USA 56 (1966), 1907-1911. doi: 10.1073/pnas.56.6.1907
  • [19] Yang Shen and Tak Kuen Siu, The maximum principle for a jump-diffusion mean-field model and its application to the mean-variance problem, Nonlin. Anal. 86 (2013), 58-73. doi: 10.1016/j.na.2013.02.029
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1171
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.